# SDR AALA971992

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 18A CRACKED AT AFT FASTENER THROUGH STATION 940 CASTING.  SPLICED IN NEW STRINGER 18A SECTION PER S/B 727-53-0172.  (M)
